Graphs with few distinct eigenvalues and extremal energy

Nelcy E. Arévalo, Rodrigo O. Braga, Virgínia M. Rodrigues

Resumo


Among the various spectral parameters studied in the Spectral Graph Theory, one can highlighttheenergyof a graph, introduced by I. Gutman in 1978 [4]. The energy of a graphGwithnverticesis defined as [...]

Texto completo:

PDF (English)

Referências


Ar ́evalo, N.E, Braga, R.O. and Rodrigues V.M. Graphs with few distinct eigenval-ues and extremal energy,Linear Algebra and its Applications, 620:147-167, 2021. DOI:10.1016/j.laa.2021.02.027.

Bridges, W.G. and Mena, R.A. Multiplicative cones – a family of three eigenvalue graphs,Aequationes Mathematicae, 22:208–214, 1981. DOI: 10.1007/BF02190180.

Chuang, H. and Omidi, G. Graphs with three distinct eigenvalues and largest eigen-value less than 8,Linear Algebra and its Applications, 430:2053–2062, 2009. DOI:10.1016/j.laa.2008.11.028.

Gutman, I. The energy of a graph,Ber. Math.– Statist. Sekt. Forschungsz. Graz, 103:1–22,1978.

Huang, X. and Huang, Q. On regular graphs with four distinct eigenvalues,Linear Algebraand its Applications, 512:219–233, 2017. DOI: 10.1016/j.laa.2016.09.043.

Koolen, J. and Moulton, V. Maximal energy graphs,Advances in Applied Mathematics, 26:47–52, 2001. DOI: 10.1006/aama.2000.0705

.[7] Li, X., Shi, Y. and Gutman, I.Graph Energy. Springer, New York, 2012.

Muzychuk, M. and Klin, M. On graphs with three eigenvalues,Discrete Mathematics, 189:191–207, 1998. DOI: 10.1016/S0012-365X(98)00084-3.

Nikiforov, V. The energy of graphs and matrices,Journal of Mathematical Analysis and Ap-plications, 326:1472–1475, 2007. DOI: 10.1016/j.jmaa.2006.03.072.

Nikiforov, V. Beyond graph energy: Norms of graphs and matrices,Linear Algebra and itsApplications, 506:82–138, 2015. DOI: 10.1016/j.laa.2016.05.011.

Van Dam, E.R. Regular graphs with four eigenvalues,Linear Algebra and its Applications,226-228:139–162, 1995. DOI: 10.1016/0024-3795(94)00346-F.

Van Dam, E.R. Graphs with few eigenvalues. An interplay between combinatorics and algebra,Doctoral Thesis, Tilburg University, 1996.

Van Dam, E.R. Nonregular graphs with three eigenvalues,Journal of Combinatorial Theory,Series B,, 73:101–118, 1998. DOI: 10.1006/jctb.1998.1815.


Apontamentos

  • Não há apontamentos.


SBMAC - Sociedade de Matemática Aplicada e Computacional
Edifício Medical Center - Rua Maestro João Seppe, nº. 900, 16º. andar - Sala 163 | São Carlos/SP - CEP: 13561-120
 


Normas para publicação | Contato